# SDR AALA20120417026

- Difficulty date: April 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 45,630 hours, 6,043 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 30G EMERGENCY EXIT SIGN INOPERATIVE.  RE-SECURED EMERGENCY EXIT SIGN HARNESS AT SEAT 30G.  OPS CHECK NORMAL.
